# SDR AU980438

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Strike
- Location: Turbine Engine
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE BIRD STRIKE.  BORESCOPE INSPECTION FOUND DAMAGE TO EIGHT FAN BLADES, OUTLET GUIDE VANES, AND ACOUSTIC LINERS.
